Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

Letter to the Editor

PBS. 2016; 6(2): 91-2


Skin rash following combination treatment of sertraline and mirtazapine

Taha Can Tuman, Bengü Altunay Tuman, Betül Şereflican, Osman Yıldırım.

Abstract
No abstract available



Share this Article


Advertisement
Journal of Behavioral Health

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.